| Model Number |
NA-U401SX-4021 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single use aspiration needle sheath 'frayed' or, rather, became irreparably deformed at the distal end, no longer allowing the needle to exit smoothly.The issue was discovered during the needle aspiration procedure.The needle was replaced by a similar one from the same package, which, at the same time, became irreparably deformed after 3 passes through the lymph node.During the prior inspection, the needle had no defects or malfunctions.The patient did not suffer any consequences, except for a slight prolongation of sedation (8/10 minutes).
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.